You are not logged in.

Adaptive method for nonsmooth nonnegative matrix factorization

Yang, Zuyuan, Xiang, Yong, Xie, Kan and Lai, Yue 2017, Adaptive method for nonsmooth nonnegative matrix factorization, IEEE transactions on neural networks and learning systems, vol. 28, no. 4, pp. 948-960, doi: 10.1109/TNNLS.2016.2517096.

Attached Files
Name Description MIMEType Size Downloads

Title Adaptive method for nonsmooth nonnegative matrix factorization
Author(s) Yang, Zuyuan
Xiang, YongORCID iD for Xiang, Yong orcid.org/0000-0003-3545-7863
Xie, Kan
Lai, Yue
Journal name IEEE transactions on neural networks and learning systems
Volume number 28
Issue number 4
Start page 948
End page 960
Total pages 13
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2017-04
ISSN 2162-237X
2162-2388
Keyword(s) linear programming (LP)
nonnegative matrix factorization (NMF)
smoothness constraint
sparse representation
Language eng
DOI 10.1109/TNNLS.2016.2517096
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2016, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30092590

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 44 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 31 Mar 2017, 14:22:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.